# SDR 99ZZZX3075

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc HIO360E1AD
- System (JASC): 7414 · Magneto/Distributor
- Part: Capacitor
- Part number: IO382807F
- Condition: Failed
- Location: Nr 1 Magneto
- Part time: 15 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RUN-UP, CUSTOMER NOTED NO MAG DROP ON ONE MAGNETO.  MAINTENANCE PERSONNEL FOUND CAPACITOR WAS 'OPEN' INTERNALLY, SO MAG COULD NOT GROUND WHEN SELECTED.  NEW CAPACITOR WAS INSTALLED AND FUNCTION CHECKS WERE NORMAL.
